Advertisement

Science in China Series A: Mathematics

, Volume 43, Issue 9, pp 914–928 | Cite as

On the number of limit cycles in double homoclinic bifurcations

  • Han Maoan 
  • Chen Jian 
Article

Abstract

LetL be a double homoclinic loop of a Hamiltonian system on the plane. We obtain a condition under whichL generates at most two large limit cycles by perturbations. We also give conditions for the existence of at most five or six limit cycles which appear nearL under perturbations.

Keyword

homoclinic orbit bifurcation limit cycle 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Roussarir, R., On the number of limit cycles which appear by perturbation of separatnx loop of plannar fields, Bol. Soc. Brasil Mat., 1986, 17: 67.CrossRefMathSciNetGoogle Scholar
  2. 2.
    Han Maoan, Ye Yanqian, On the coefficients appearing in the expansion of Melnikov functions in homoclinic bifurcations, Ann. of Diff. Equs., 1998, 14(2): 156.MATHGoogle Scholar
  3. 3.
    Han Maoan, Cyclicity of plannar homoclinic loops and quadratic integratable systems, Science in China, Ser. A, 1997, 40(12): 1247.MATHCrossRefGoogle Scholar
  4. 4.
    Joyal, P., Generalized Hopf bifurcation and its dual generalized homoclinic bifurcation, SIAM J. Math., 1988, 48: 481.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Han Maoan, Luo Dingjun, Zhu Deming, The uniqueness of limit cycles bifurrated fiwm a separatrix cycle (II), Acta Math. Sinica (in Chinese), 1992, 4: 541.Google Scholar
  6. 6.
    Han Maoan, Bifurcations of limit cycles from a heteroclinic cycle of Hamiltonian systems, Chin. Ann. of Math., 1998, 19B(2): 189.Google Scholar
  7. 7.
    Han Maoan, Zhu Deming, Bifurcation Theory of Differential Equations (in Chinese), Beijing: Coal Industry Publishing House, 1994.Google Scholar
  8. 8.
    Chow, S. N., Hale, J. K., Methods of Bifurcation Theory, New York: Springer-Verlag, 1982.MATHGoogle Scholar

Copyright information

© Science in China Press 2000

Authors and Affiliations

  1. 1.Department of MathematicsShanghai Jiao Tong UniversityShanghaiChina

Personalised recommendations